MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD MANDIBULAR COMPONENT; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD MANDIBULAR COMPONENT; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint: (b)(4).Concomitant medical products: medical product: zimmer biomet tmj system left fossa component small catalog#: 24-6563, lot#: 071670a.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated report: 0001032347-2023-00037.
 
Event or Problem Description
It was reported that the patient's joint dislocated a few days after placement resulting in a revision surgery.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TMJ SYSTEM LEFT STANDARD MANDIBULAR COMPONENT
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16252855
Report Number0001032347-2023-00036
Device Sequence Number20151770
Product Code LZD
UDI-Device Identifier00841036060329
UDI-Public(01)00841036060329(17)261112(10)068150D
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number24-6551
Device Lot Number068150D
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale